MathSciNet Relay Station
MathSciNet bibliographic data
MR1070518 46B20 (52A07)
Godun, B. V.; Lin, Bor-Luh; Troyanski, S. L. On the strongly extreme points of convex bodies in separable Banach spaces. Proc. Amer. Math. Soc. 114 (1992), no. 3, 673–675.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement